Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 40, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 11, 2005, 3:55 PM CDT for Furnas County, Harlan County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2005, 3:55 PM CDT (20:55 UTC)
- Expired
- May 11, 2005, 4:42 PM CDT
- In force
- 47 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
Counties Furnas County, NE, Harlan County, NE
The radar
The Grand Island radar (KUEX), 105 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:55 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 112055 TORGID NEC065-083-112200- /O.NEW.KGID.TO.W.0040.050511T2055Z-050511T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 355 PM CDT WED MAY 11 2005 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 500 PM CDT * AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO 9 MILES SOUTHWEST OF STAMFORD...OR ABOUT 17 MILES NORTHEAST OF NORTON...MOVING NORTH AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE... STAMFORD... HOLLINGER... OXFORD... EDISON... PEOPLE IN HARLAN AND FURNAS COUNTIES SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR. LAT...LON 4000 9978 4000 9947 4034 9942 4035 9982 $$ NNNN
3 follow-up statements
000 WWUS53 KGID 112104 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 402 PM CDT WED MAY 11 2005 NEC065-083-112200- /O.CON.KGID.TO.W.0040.000000T0000Z-050511T2200Z/ HARLAN NE-FURNAS NE- 402 PM CDT WED MAY 11 2005 ...A TORNADO WARNING CONTINUES UNTIL 500 PM CDT FOR FURNAS AND HARLAN COUNTIES... AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF STAMFORD...OR ABOUT 19 MILES NORTHEAST OF NORTON...MOVING NORTH AT 25 MPH. * SOME LOCATIONS IN THE PATH OF THIS SEVERE STORM INCLUDE... STAMFORD... BEAVER CITY... HOLLINGER... OXFORD... THIS STORM WILL PASS OVER HIGHWAY 89 NEAR SOUTHERN VALLEY HIGH SCHOOL BY 420 PM AND THEN MOVE UP ALONG HIGHWAY 46 TOWARD OXFORD. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 4002 9984 4003 9942 4034 9930 4034 10001 $$
000 WWUS53 KGID 112119 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 418 PM CDT WED MAY 11 2005 NEC065-083-112200- /O.CON.KGID.TO.W.0040.000000T0000Z-050511T2200Z/ HARLAN NE-FURNAS NE- 418 PM CDT WED MAY 11 2005 ...A TORNADO WARNING CONTINUES UNTIL 500 PM CDT FOR FURNAS AND HARLAN COUNTIES... AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED NEAR HOLLINGER...OR ABOUT 24 MILES NORTHEAST OF NORTON...MOVING NORTH AT 25 MPH. * SOME LOCATIONS IN THE PATH OF THIS SEVERE STORM INCLUDE... HOLLINGER... OXFORD... STAMFORD... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. DIME SIZE HAIL WAS REPORTED WITH THE STORM AT SOUTHERN VALLEY HIGH SCHOOL ABOUT 410 PM. LAT...LON 4002 9984 4003 9942 4034 9930 4034 10001 $$
000 WWUS53 KGID 112142 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 442 PM CDT WED MAY 11 2005 NEC065-083-112152- /O.CAN.KGID.TO.W.0040.000000T0000Z-050511T2200Z/ HARLAN NE-FURNAS NE- 442 PM CDT WED MAY 11 2005 ...THE TORNADO WARNING FOR FURNAS AND HARLAN COUNTIES IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES THROUGH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. LAT...LON 4002 9984 4003 9942 4034 9930 4034 10001 $$ JCB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 11, 2:10 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 11, 2:10 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE ...COR LONG TERM DAYS... 210 PM CDT WED MAY 11 2005 .SHORT TERM...PARAMETERS COMING TOGETHER FOR WELL ADVERTISED SEVERE WEATHER EVENING. CONVECTION TO OUR EAST SENDING OUTFLOW TO THE WEST...SURFACE FRONT OVER THE CENTRAL CWFA... AND INCREASING CONVERGENCE SETTING UP OVER NORTH CENTRAL KANSAS IN MODERATE TO VERY UNSTABLE AIRMASS. UPPER SUPPORT TO THE WEST ALREADY KICKING ELEVATED THUNDERSTORMS IN FAR SOUTHWEST NEBRASKA. ANTICIPATE RAPIDLY INCREASING COVERAGE BY LATE AFTERNOON FROM SOUTH TO NORTH...AND THUNDERSTORM NEAR THE BOUNDARY INTERSECTIONS COULD BE TORNADIC. THIS SEEMS TO FAVOR THE SOUTHERN TWO TIER OF NEBRASKA COUNTIES...AND NORTH CENTRAL KANSAS. SEVERE WEATHER EXPECTED WELL INTO THE EVENING...BEFORE SYSTEM ROLLS EAST WITH POTENTIAL FOR SOME HEAVY RAIN. WITH THE EXCEPTION OF A COUPLE OF SPOTS...MOST OF THE CWFA HAS BEEN DRY IN RECENT WEEKS AND COULD TAKE SOME SUBSTANTIAL RAIN. WILL LET SHORT FUSE SITUATION DICTATE HYDROLOGIC ASPECTS AT THIS TIME. LOOKING INTO THURSDAY...EXPECT ONGOING CONVECTION TO BE WORKING ACROSS MOST OF THE EASTERN CWFA IN THE MORNING...AND INCREASED POPS JUST A BIT. QUESTION IS WEATHER ANY CLEARING RESULTS...AND WHILE SOME MAY BRIEFLY OCCUR IN SUBSIDENT WAKE...LIKELY TO REFILL WITH STRATOCU. TEMPERATURES WILL BE MUCH COOLER SOUTHEAST CWFA AS FRONT SHOULD GET SHOVED SOUTHEAST OF THE CWFA. EXPECT MAIN CONVECTION ACTIVITY THURSDAY EVENING TO BE JUST SOUTHEAST OF THE CWFA. LEFT SMALL POPS NEAR FRONT JUST IN CASE. .LONG TERM...00Z FRIDAY THROUGH WEDNESDAY...ANOTHER IN A SERIES OF SHORT WAVES MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY...AND THE MAIN UPPER LEVEL TROUGH MOVES THROUGH LATE FRIDAY. THIS WILL CONTINUE A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE AREA INTO FRIDAY. THE SURFACE FRONT ASSOCIATED WITH THIS SYSTEM HANGS UP JUST TO THE SOUTH OF THE FORECAST AREA. IF THIS WERE TO HANG UP FURTHER NORTH...THEN THERE WOULD BE A GREATER CHANCE OF PRECIPITATION. THE GFS IS FURTHER NORTH WITH THIS SYSTEM THAN THE NAM. AN UPPER RIDGE TRIES TO BUILD INTO THE REGION WITH A SURFACE HIGH PRESSURE. THIS SHOULD HELP TO CLEAR THE SKIES OUT AND BRING AN END TO THE PRECIPITATION. DRY CONDITIONS WILL PERSIST THROUGH THE WEEKEND AND EVEN INTO EARLY NEXT WEEK. ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE REGION LATE MONDAY. THE SURFACE LOW IS SLOW TO MOVE INTO THE FORECAST AREA. KEPT SOME LOW POPS IN FOR TUESDAY AND TUESDAY NIGHT AS THE LOW SLOWLY MOVES ACROSS THE FORECAST AREA. THE LOW WEAKENS ON WEDNESDAY THEN STRENGTHENS AGAIN LATE THURSDAY. WILL KEEP WEDNESDAY AND THURSDAY DRY UNTIL THE LOCATION OF THE SURFACE FRONT IS A LITTLE MORE DEFINITE ON THURSDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && MORITZ/WESELY/JCB
Hazardous weather outlook, May 11, 12:00 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1200 PM CDT WED MAY 11 2005 KSZ005>007-017>019-121200- JEWELL-MITCHELL-OSBORNE-PHILLIPS-ROOKS-SMITH- 1200 PM CDT WED MAY 11 2005 ...OUTBREAK OF SEVERE WEATHER EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 1 AND 4 PM THIS AFTERNOON. ANY THUNDERSTORM WHICH DOES DEVELOP WILL QUICKLY BECOME SEVERE...AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL... DAMAGING WINDS...AND TORNADOES. A COUPLE OF STRONG...LONGER TRACK TORNADOES ARE POSSIBLE...ESPECIALLY THROUGH THE EARLY EVENING HOURS. IN GENERAL...THE STORMS SHOULD MOVE TO THE NORTHEAST IN DIRECTION. THE THUNDERSTORMS MAY CONTINUE INTO THE OVERNIGHT HOURS...WITH SOME LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE READY FOR RAPID DEPLOYMENT AT ANY TIME. NEZ039>041-046>049-060>064-072>077-082>087-121200- ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-GREELEY- HALL-HAMILTON-HARLAN-HOWARD-KEARNEY-MERRICK-NANCE-NUCKOLLS-PHELPS- POLK-SHERMAN-THAYER-VALLEY-WEBSTER-YORK- 1200 PM CDT WED MAY 11 2005 ...MODERATE RISK FOR SOUTHERN NEBRASKA THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP BY 4 PM THIS AFTERNOON... ESPECIALLY ACROSS AREAS SOUTH OF INTERSTATE 80. THESE STORMS WILL MOVE NORTHEAST. CONDITIONS ARE FAVORABLE FOR ANY THUNDERSTORM LATE THIS AFTERNOON AND EVENING TO BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS. TORNADOES ARE POSSIBLE THROUGH THE EARLY EVENING...ESPECIALLY SOUTH OF A YORK...TO HASTINGS TO ALMA LINE. TO THE NORTH...THE HAIL AND WIND THREAT IS MOST PROMINENT. THE THUNDERSTORMS WILL CONTINUE OVERNIGHT...WITH HEAVY RAIN IN EXCESS OF 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING... ESPECIALLY ALONG AND SOUTH OF INTERSTATE 80. SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD READY FOR RAPID DEPLOYMENT AT ANY TIME THE REST OF TODAY. NOAA/NWS/MORITZ/WESELY/BERG
In the hours before
Special weather statement, May 11, 3:04 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 304 PM CDT WED MAY 11 2005 KSZ005>007-017>019-NEZ072>077-082>087-120300- ADAMS-CLAY-FILLMORE-FRANKLIN-FURNAS-GOSPER-HARLAN-JEWELL-KEARNEY- MITCHELL-NUCKOLLS-OSBORNE-PHELPS-PHILLIPS-ROOKS-SMITH-THAYER-WEBSTER- INCLUDING THE CITIES OF...BELOIT...HASTINGS...HOLDREGE...MINDEN... PHILLIPSBURG...SUPERIOR 304 PM CDT WED MAY 11 2005 ...THE STORM PREDICTION CENTER HAS ISSUED TORNADO WATCH NUMBER 248... VALID UNTIL 1000 PM FOR THE FOLLOWING COUNTIES... IN SOUTH CENTRAL NEBRASKA... ADAMS...CLAY...FILLMORE...FRANKLIN...FURNAS...GOSPER...HARLAN... KEARNEY...NUCKOLLS...PHELPS...THAYER AND WEBSTER IN NORTH CENTRAL KANSAS JEWELL...MITCHELL...OSBORNE...PHILLIPS...ROOKS AND SMITH EWALD
Local storm report, May 11, 3:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
325 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 6 S MINDEN 40.41N 98.95W
05/11/2005 0.25 INCH KEARNEY NE LAW ENFORCEMENT
PEA SIZED HAIL AND MODERATE RAIN
&&
MSLLocal storm report, May 11, 3:30 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
330 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL HILDRETH 40.34N 99.05W
05/11/2005 0.25 INCH FRANKLIN NE PUBLIC
PEA SIZED HAIL...LARGE RAIN DROPS
&&
MSLLocal storm report, May 11, 3:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
343 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 1 E NORMAN 40.48N 98.77W
05/11/2005 0.75 INCH KEARNEY NE LAW ENFORCEMENT
VISIBILITY NEAR ZERO MILES IN HEAVY RAIN.
&&
MSLLocal storm report, May 11, 3:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
348 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 11 N RED CLOUD 40.25N 98.52W
05/11/2005 1.00 INCH WEBSTER NE LAW ENFORCEMENT
HEAVY RAINFALL AND HAIL IN A FOUR MILE STRETCH OF HIGHWAY
281.
&&
MSLLocal storm report, May 11, 3:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
349 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 3 SW MINDEN 40.47N 98.99W
05/11/2005 1.00 INCH KEARNEY NE LAW ENFORCEMENT
&&
MSLThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:22 PM CDT | Severe Thunderstorm Warning | GID | Hall | 38 min |
| May 10, 7:23 PM CDT | Tornado Warning | GID | Kearney | 56 min |
| May 10, 7:28 PM CDT | Tornado Warning | GID | Hall | 47 min |
| May 10, 7:30 PM CDT | Tornado Warning | GID | Phelps | 23 min |
| May 10, 7:36 PM CDT | Tornado Warning | GID | Howard | 54 min |
| May 10, 7:41 PM CDT | Tornado Warning | GID | Buffalo | 49 min |
| May 10, 7:47 PM CDT | Tornado Warning | GID | Merrick | 58 min |
| May 10, 8:07 PM CDT | Tornado Warning | GID | Hall | 53 min |
| May 10, 8:18 PM CDT | Severe Thunderstorm Warning | GID | Adams | 48 min |
| May 10, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Howard | 52 min |
| May 10, 8:37 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 53 min |
| May 10, 8:42 PM CDT | Tornado Warning | GID | Merrick | 63 min |
| May 10, 8:52 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 53 min |
| May 10, 8:52 PM CDT | Tornado Warning | GID | Hamilton | 53 min |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | GID | Hall | 25 min |
| May 10, 9:09 PM CDT | Tornado Warning | GID | Polk | 66 min |
| May 10, 9:18 PM CDT | Severe Thunderstorm Warning | GID | Nance | 57 min |
| May 10, 9:24 PM CDT | Tornado Warning | GID | York | 66 min |
| May 10, 9:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick | 27 min |
| May 10, 10:15 PM CDT | Severe Thunderstorm Warning | GID | Polk | 36 min |
| May 11, 3:11 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 49 min |
| May 11, 3:39 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 66 min |
| May 11, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 58 min |
| May 11, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Adams, Webster | 58 min |
| May 11, 3:52 PM CDT | Tornado Warning | GID | Adams, Webster | 38 min |
| May 11, 4:01 PM CDT | Tornado Warning | GID | Kearney | 44 min |
| May 11, 4:26 PM CDT | Tornado Warning | GID | Adams | 64 min |
| May 11, 4:37 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 53 min |
| May 11, 4:41 PM CDT | Tornado Warning | GID | Buffalo, Kearney | 49 min |
| May 11, 4:45 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 33 min |
| May 11, 5:00 PM CDT | Severe Thunderstorm Warning | GID | Hall | 60 min |
| May 11, 5:23 PM CDT | Tornado Warning | GID | Adams, Clay | 42 min |
| May 11, 5:31 PM CDT | Tornado Warning | GID | Gosper | 46 min |
| May 11, 5:33 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 57 min |
| May 11, 5:37 PM CDT | Flash Flood Warning | GID | Adams, Hall | 4 hr |
| May 11, 5:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 61 min |
| May 11, 5:54 PM CDT | Severe Thunderstorm Warning | GID | Hall | 66 min |
| May 11, 6:13 PM CDT | Severe Thunderstorm Warning | GID | Merrick | 62 min |
| May 11, 6:19 PM CDT | Tornado Warning | GID | Dawson | 56 min |
| May 11, 6:26 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 64 min |
| May 11, 6:40 PM CDT | Severe Thunderstorm Warning | GID | Adams | 52 min |
| May 11, 6:44 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 61 min |
| May 11, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 39 min |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.